# SDR AALA201607189002

- Difficulty date: July 17, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 47,170 hours, 27,271 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM WARNING FORWARD LAVATORY SMOKE.  MAINTENANCE FOUND SMOKE DETECTOR FILTER DIRTY AND REPLACED IT.
